# SDR IXXA20161111093

- Difficulty date: September 28, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 1726-1735
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATES ON APU INLET DOUBLER AT FORWARD END. CUT OUT DAMAGED SECTION,  FABRICATED AND INSTALLED REPAIR ANGLE AND FILLER IAW SRM 51-70-11.
